Alert archive / Kansas / Flash Flood Warnings in 2025
Flash Flood Warning 9, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 17, 2025, 5:32 AM CDT for McPherson County, Kansas. It was in force for 13 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2025, 5:32 AM CDT (10:32 UTC)
- Expired
- Jun 17, 2025, 7:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County McPherson County, KS
The radar
The Wichita radar (KICT), 89 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:49 AM CDT | FLASH FLOOD | Mcpherson, KS | Numerous roads are impassable within McPherson and in the county. |
| Jun 17, 7:40 AM CDT | RAIN 4 | 1 Nne Mcpherson, KS | KSKU Radio relayed report of 4 inches of rain. |
| Jun 17, 3:00 PM CDT | RAIN 6.16 | 3 Nw Mcpherson, KS | Storm total rainfall since last night. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 10.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 1836 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
080
WGUS53 KICT 171032
FFWICT
KSC113-171630-
/O.NEW.KICT.FF.W.0009.250617T1032Z-250617T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
532 AM CDT Tue Jun 17 2025
The National Weather Service in Wichita has issued a
* Flash Flood Warning for...
McPherson County in central Kansas...
* Until 1130 AM CDT.
* At 532 AM CDT, Doppler radar indicated heavy rain has already
fallen across much of the area with more rain expected this
morning.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Mcpherson, Lindsborg, Galva, Canton, Marquette, Windom, Mcpherson
Airport and Roxbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
&&
LAT...LON 3826 9737 3827 9764 3832 9792 3861 9792
3861 9784 3861 9764 3855 9738
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Lawson5 follow-up statements
701
WGUS73 KICT 171504
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
1004 AM CDT Tue Jun 17 2025
KSC113-171630-
/O.CON.KICT.FF.W.0009.000000T0000Z-250617T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McPherson KS-
1004 AM CDT Tue Jun 17 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THIS
MORNING FOR MCPHERSON COUNTY...
At 1004 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Mcpherson, Lindsborg, Galva, Canton, Marquette, Windom, Mcpherson
Airport and Roxbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
&&
LAT...LON 3826 9737 3827 9764 3832 9792 3861 9792
3861 9784 3861 9764 3855 9738
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Davis759
WGUS53 KICT 171628
FFWICT
KSC113-171900-
/O.EXT.KICT.FF.W.0009.000000T0000Z-250617T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
1128 AM CDT Tue Jun 17 2025
The National Weather Service in Wichita has extended the
* Flash Flood Warning for...
McPherson County in central Kansas...
* Until 200 PM CDT.
* At 1128 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Mcpherson, Lindsborg, Galva, Canton, Marquette, Windom, Mcpherson
Airport and Roxbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
&&
LAT...LON 3826 9737 3827 9764 3832 9792 3861 9792
3861 9784 3861 9764 3855 9738
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Davis354
WGUS73 KICT 171811
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
111 PM CDT Tue Jun 17 2025
KSC113-171900-
/O.CON.KICT.FF.W.0009.000000T0000Z-250617T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McPherson KS-
111 PM CDT Tue Jun 17 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON FOR MCPHERSON COUNTY...
At 111 PM CDT, a COOP observer reported multiple roads flooded
across McPherson County. Between 3 and 5 inches of rain have fallen.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Mcpherson, Lindsborg, Galva, Canton, Marquette, Windom, Mcpherson
Airport and Roxbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
&&
LAT...LON 3826 9737 3827 9764 3832 9792 3861 9792
3861 9784 3861 9764 3855 9738
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Davis600
WGUS53 KICT 171859
FFWICT
KSC113-172200-
/O.EXT.KICT.FF.W.0009.000000T0000Z-250617T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
159 PM CDT Tue Jun 17 2025
The National Weather Service in Wichita has extended the
* Flash Flood Warning for...
McPherson County in central Kansas...
* Until 500 PM CDT.
* At 159 PM CDT, a COOP observer reported multiple roads flooded
across McPherson County. Between 3 and 5 inches of rain has
fallen. Additional rainfall amounts of 1 to 2 inches are possible
in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Mcpherson, Lindsborg, Galva, Canton, Marquette, Windom, Mcpherson
Airport and Roxbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
&&
LAT...LON 3826 9737 3827 9764 3832 9792 3861 9792
3861 9784 3861 9764 3855 9738
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Davis163
WGUS53 KICT 172152
FFWICT
KSC113-180000-
/O.EXT.KICT.FF.W.0009.000000T0000Z-250618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
452 PM CDT Tue Jun 17 2025
The National Weather Service in Wichita has extended the
* Flash Flood Warning for...
McPherson County in central Kansas...
* Until 700 PM CDT.
* At 452 PM CDT, McPherson County dispatch reported numerous flooded
roadways. Between 3 and 6 inches of rain have fallen. Flash
flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Mcpherson, Lindsborg, Galva, Canton, Marquette, Windom, Mcpherson
Airport and Roxbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
&&
LAT...LON 3826 9737 3827 9764 3832 9792 3861 9792
3861 9784 3861 9764 3855 9738
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
DavisWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 2:43 AM CDT, 2 hours 49 minutes earlier. Its key messages:
- Severe storms likely this morning and again this afternoon/evening
- Storms may linger into the daytime hours Wednesday
- Dry and warm Thursday-Sunday with rain chances returning early next week
Area forecast discussion, Jun 17, 2:43 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Wichita KS 243 AM CDT Tue Jun 17 2025 .KEY MESSAGES... - Severe storms likely this morning and again this afternoon/evening - Storms may linger into the daytime hours Wednesday - Dry and warm Thursday-Sunday with rain chances returning early next week && .DISCUSSION... Issued at 241 AM CDT Tue Jun 17 2025 As of 2 AM Tuesday morning, an intense complex of thunderstorms were progressing southward from north-central KS. Several reports of 60- 80 mph wind gusts have been observed. This complex is expected to continue propagating southeastward on the nose of the LLJ and the area of greatest low-level moisture transport. DCAPE values exceeding 1000 J/kg will allow the threat for damaging winds to continue into central/south-central KS. Transitioning into this afternoon and tonight, the ongoing MCS will progress southeast and ultimately dissipate. There remains some uncertainty with the amount of destabilization that will occur this afternoon. With the very moist boundary layer and surface heating, it seems plausible that destabilization will occur ahead of the main surface trough. The latest 00Z runs have shifted southward with the position of the effective front/outflow boundary. Confidence is greatest for the redevelopment of surface based instability generally south of Highway 50. The expectation is for upslope flow across southern KS into eastern CO will allow for storm development this afternoon. Rapid upscale growth is expected across eastern CO/western KS with the forward propagation of an intense MCS across the southern half of KS. The chief concern with this complex is wind gusts near 80 mph. An additional area of strong to severe thunderstorm development is expected along the main synoptic front near I-70. It's uncertain whether surface based instability will recover in time for surface based storms. Should surface based convection develop after 3-4 PM, all hazards are possible including large hail, damaging winds, and tornadoes. This frontal zone will be slow to move southward. Storm motions are likely to parallel the boundary and will support training of convection. Short range ensemble guidance suggests additional amounts of 1-3" with locally higher amounts likely. Given all of the concerns above, have hoisted a Flood Watch for the entire through midday Wednesday. Lingering storms are possible across southeast KS Wednesday morning into Wednesday afternoon. Longwave, midlevel ridging will build across the area for the second half of the week, setting the stage for drier and warmer conditions. && .AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/... Issued at 1241 AM CDT Tue Jun 17 2025 The main aviation concern over the next 24 hours is the potential for multiple rounds of strong to severe thunderstorms. The first round is currently across north-central KS and slowly moving east and southeast. Introduced TEMPO groups for reduced VSBY and gusty winds as the storms arrive. This initial round should end by mid to late morning. Additional storm development is expected by mid to late afternoon. These may develop near/overhead at RSL/SLN/GBD with large hail and damaging winds possible. As the evening progresses, these will form into a line of storms are race through the remaining terminals during the late afternoon and evening. Finally, wind speed and direction may become VRB in the afternoon along I-70 with the main frontal zone stalling very near each terminal. && .ICT WATCHES/WARNINGS/ADVISORIES... Flood Watch from this afternoon through Wednesday afternoon for KSZ032-033-047>053-067>072-082-083-091>096-098>100. && DISCUSSION...BRF AVIATION...BRF
Hazardous weather outlook, Jun 17, 3:13 AM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 313 AM CDT Tue Jun 17 2025 KSZ032-033-047>053-067>072-082-083-091>096-098>100-180815- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 313 AM CDT Tue Jun 17 2025 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Strong to severe thunderstorms will continue across central, south- central, and southeast Kansas this morning. Wind gusts up to 80 mph and heavy rainfall are the main concerns. Additional strong to severe thunderstorms are expected this afternoon into tonight across the entire area. All hazards are possible including large hail up to golf ball, damaging winds near 80 mph, and a tornado or two. Additional heavy rainfall will increase the flooding potential. Please refer to the Flood Watch for additional detail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday More thunderstorms are possible across southeast Kansas on Wednesday. Heat indices are forecast to approach 100 degrees across the entire area Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight. && For a graphical version of this information, see our webpage at: https://www.weather.gov/erh/ghwo?wfo=ict
In the hours before
Local storm report, Jun 17, 4:59 AM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
459 AM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM Tstm Wnd Dmg Newton 38.05N 97.34W
06/17/2025 Harvey KS Emergency Mngr
Street light blocking road in the 600 block
of E. 36th in Newton.
&&
CDJLocal storm report, Jun 17, 5:02 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
502 AM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM Tstm Wnd Dmg Halstead 38.00N 97.51W
06/17/2025 Harvey KS Emergency Mngr
Large tree down.
&&Local storm report, Jun 17, 5:04 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
504 AM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 AM Flash Flood 4 NNW Wichita Eisenhowe 37.71N 97.47W
06/17/2025 Sedgwick KS Emergency Mngr
Several vehicles stalled in streets across
Wichita. Maize &16th, s hydraulic &Walsall,
central & Maize.
&&
CDJLocal storm report, Jun 17, 5:10 AM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
510 AM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 AM Tstm Wnd Gst 1 NW Udall 37.40N 97.13W
06/17/2025 M60 MPH Cowley KS Fire Dept/Rescue
&&Local storm report, Jun 17, 5:12 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
512 AM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM Tstm Wnd Gst 3 E East Wichita 37.69N 97.21W
06/17/2025 M63 MPH Sedgwick KS AWOS
AWOS station KBEC Beech Factory Airport.
&&Local storm report, Jun 17, 5:27 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
527 AM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM Tstm Wnd Gst Conway Springs 37.39N 97.64W
06/17/2025 E80 MPH Sumner KS Trained Spotter
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 12:48 AM CDT | Severe Thunderstorm Warning | ICT | Russell | 57 min |
| Jun 17, 1:01 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 44 min |
| Jun 17, 1:14 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 31 min |
| Jun 17, 1:41 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Russell, Saline | 64 min |
| Jun 17, 2:31 AM CDT | Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 32 hr |
| Jun 17, 2:41 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Harvey, McPherson, Marion, Reno and 2 more | 64 min |
| Jun 17, 3:18 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 42 min |
| Jun 17, 3:34 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Harvey, Kingman, McPherson, Marion, Reno and 2 more | 56 min |
| Jun 17, 3:41 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion, Reno, Sedgwick | 64 min |
| Jun 17, 3:55 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Reno, Rice, Saline | 65 min |
| Jun 17, 4:17 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, McPherson, Marion, Sedgwick | 58 min |
| Jun 17, 4:24 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 66 min |
| Jun 17, 4:31 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 59 min |
| Jun 17, 4:42 AM CDT | Flash Flood Warning | ICT | Sedgwick | 7 hr |
| Jun 17, 4:45 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 45 min |
| Jun 17, 5:04 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 26 min |
| Jun 17, 5:14 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 46 min |
| Jun 17, 5:27 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Harper, Sumner | 48 min |
| Jun 17, 5:36 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 54 min |
| Jun 17, 8:13 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 25 min |
| Jun 17, 9:38 AM CDT | River Flood Warning | ICT | Saline | 13 hr |
| Jun 17, 9:38 AM CDT | River Flood Warning | ICT | McPherson, Saline | 11 hr |
| Jun 17, 9:38 AM CDT | River Flood Warning | ICT | McPherson | 17 hr |
| Jun 17, 9:38 AM CDT | River Flood Warning | ICT | Saline | 11 hr |
| Jun 17, 11:38 AM CDT | River Flood Warning | ICT | Cowley, Sumner | 52 hr |
| Jun 17, 11:38 AM CDT | River Flood Warning | ICT | Harvey, Reno | 4 days |
| Jun 17, 11:38 AM CDT | River Flood Warning | ICT | Marion | 39 hr |
| Jun 17, 11:38 AM CDT | River Flood Warning | ICT | Butler | 61 hr |
| Jun 17, 11:38 AM CDT | River Flood Warning | ICT | Harvey | 4 days |
| Jun 17, 11:38 AM CDT | River Flood Warning | ICT | Butler, Cowley | 66 hr |
| Jun 17, 2:17 PM CDT | Areal Flood Warning | ICT | Barton, Rice | 4 hr |
| Jun 17, 2:43 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 47 min |
| Jun 17, 3:09 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 11 min |
| Jun 17, 3:32 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 6 hr |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Allen | 68 hr |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Allen, Neosho | 29 hr |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Neosho | 4 days |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 66 hr |
| Jun 17, 3:47 PM CDT | River Flood Warning | ICT | Reno, Rice | 4 days |
| Jun 17, 4:04 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 56 min |
| Jun 17, 4:21 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 54 min |
| Jun 17, 4:34 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 41 min |
| Jun 17, 4:41 PM CDT | Tornado Warning | ICT | Harper, Kingman | 23 min |
| Jun 17, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 43 min |
| Jun 17, 5:07 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 53 min |
| Jun 17, 5:22 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 38 min |
| Jun 17, 5:29 PM CDT | Flash Flood Warning | ICT | Sedgwick | 5 hr |
| Jun 17, 5:39 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 51 min |
| Jun 17, 5:55 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 65 min |
| Jun 17, 5:59 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 61 min |
| Jun 17, 6:24 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 51 min |
| Jun 17, 6:33 PM CDT | Areal Flood Warning | ICT | Sumner | 16 hr |
| Jun 17, 6:37 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 22 min |
| Jun 17, 6:50 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 41 min |
| Jun 17, 6:59 PM CDT | Areal Flood Warning | ICT | McPherson | 16 hr |
Nearby
Flash Flood Warnings in Kansas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.